Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 489, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2011, 1:14 PM CDT for Jasper County, Smith County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 1:14 PM CDT (18:14 UTC)
- Expired
- Jun 22, 2011, 1:46 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1339 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
995
WUUS54 KJAN 221814
SVRJAN
MSC061-129-221900-
/O.NEW.KJAN.SV.W.0489.110622T1814Z-110622T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
114 PM CDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 200 PM CDT
* AT 114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF RALEIGH MOVING
NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY
SPRINGS AND PINEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3222 8934 3223 8917 3212 8906 3189 8942
3206 8957
TIME...MOT...LOC 1814Z 229DEG 20KT 3204 8941
$$
DL2 follow-up statements
726
WWUS54 KJAN 221826
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT WED JUN 22 2011
MSC061-129-221900-
/O.CON.KJAN.SV.W.0489.000000T0000Z-110622T1900Z/
SMITH MS-JASPER MS-
126 PM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHWESTERN JASPER AND NORTHEASTERN SMITH COUNTIES...
AT 126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SYLVARENA MOVING NORTHEAST AT
35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOUIN
AND MONTROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3211 8948 3222 8934 3223 8917 3212 8906
3194 8935
TIME...MOT...LOC 1826Z 234DEG 29KT 3210 8931
$$
DL157
WWUS54 KJAN 221846
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT WED JUN 22 2011
MSC061-129-221857-
/O.CAN.KJAN.SV.W.0489.000000T0000Z-110622T1900Z/
SMITH MS-JASPER MS-
146 PM CDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JASPER AND
NORTHEASTERN SMITH COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3211 8948 3222 8934 3223 8917 3212 8906
3194 8935
TIME...MOT...LOC 1847Z 234DEG 29KT 3220 8915
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:16 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 22, 11:16 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1116 AM CDT WED JUN 22 2011 .UPDATE...THE FORECAST REMAINS ON TRACK WITH HIGH RAIN CHANCES ACROSS THE AREA. THE LEADING EDGE OF THE EXPANSIVE RAIN SHIELD EXTENDS N-S JUST WEST OF THE I-55 CORRIDOR AND WILL CONTINUE TO EXPAND EWD TODAY. CONVECTION IS ALSO INCREASING OVER ERN ZONES WHERE LIMITED INSOLATION IS STRONGEST IN THE UNSTABLE AND VERY MOIST AIR MASS IN PLACE. UPPER TROUGHING OVER THE AREA WILL PROVIDE WIDESPREAD SYNOPTIC LIFT AND MORNING ANALYSIS SHOW A WIDE REGION OF UPPER DIVERGENCE PERSISTS ACROSS THE AREA TO SUPPORT LIFT AND CONVECTION. HAVE CUT AFTERNOON TEMPS AT MOST LOCATIONS IN LIGHT OF WIDESPREAD RAIN. && .SHORT TERM...TODAY THROUGH THURSDAY NIGHT...DECENT RAIN CHANCES AND COOLER TEMPERATURES WILL CONTINUE TODAY AND THURSDAY. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A NEARLY STACKED LOW OVER SOUTHERN MINNESOTA. THIS LOW WILL TRACK EAST ACROSS WISCONSIN TODAY AND ACROSS THE GREAT LAKES REGION THURSDAY. THIS WILL BRING THE UPPER LEVEL TROUGH AXIS ACROSS OUR REGION AND PUSH A WEAK FRONTAL BOUNDARY INTO NORTHERN MISSISSIPPI BY THURSDAY. REGIONAL RADARS WERE SHOWING A LARGE MCS FROM SW ARKANSAS INTO CENTRAL TEXAS. MODELS SWING THE REMNANTS OF THIS FEATURE EAST RESULTING IN WIDE COVERAGE OF STORMS ACROSS OUR CWA LATER TODAY. A SHORTWAVE INCLUDING THE ENTRANCE REGION OF AN 80KT JET STREAK WILL ROUND THE BASE OF THE TROUGH AND ACROSS SE ARKANSAS DURING MAX DAYTIME HEATING AND DESTABILIZATION OF OUR MOIST AIRMASS. THE 00Z WED JAN SOUNDING SHOWED A PW OF 1.72IN. THE BLENDED TOTAL PW PRODUCT WAS SHOWING 2 INCH PWS JUST SOUTH OF OUR CWA THAT WILL SURGE NORTH BACK INTO THE CWA THIS MORNING. IF CONVECTION GETS AN EARLY START SIMILAR TO TUESDAY...TEMPERATURES MAY BE HELD A LITTLE COOLER THAN FORECAST. STILL...WITH RELATIVELY STEEP LAPSE RATES AGAIN THIS AFTERNOON IN VERTICAL TOTALS NEAR 28C...0-6KM SHEAR OF 30KTS AND MLCAPES ABOVE 2000J/KG...A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF OUR AREA. THE THE CONVECTION WILL SEE A DISTINCT DIURNAL TREND WITH MUCH OF THE ACTIVITY DISSIPATED OVER OUR CWA BEFORE MIDNIGHT. MODELS STILL SHOW DRIER AIR ALOFT FILTERING INTO OUR REGION FROM THE NORTHWEST THIS AFTERNOON AND EVENING IN THE WAKE OF THE SHORTWAVE...HOWEVER AS THE COLD FRONT DROPS INTO NORTHERN MISSISSIPPI MODELS SHOW CONVECTION ALONG THE FRONT TRYING TO SPREAD BACK INTO OUR NORTHERN ZONES AFTER MIDNIGHT. THE COLD FRONT IS EXPECTED TO STALL JUST NORTH OF OUR CWA BY THURSDAY WHILE THE STACKED LOW TRACKS ACROSS THE GREAT LAKES REGION. PWS MAY BE DOWN AROUND AN INCH AND A HALF BUT OUR AIRMASS WILL AGAIN DESTABILIZE WITH DAYTIME HEATING AND LEAD TO SCATTERED STORM COVERAGE ACROSS MUCH OF OUR CWA. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE AND MOSTLY ACROSS THE NORTHERN HALF OF OUR CWA. AFTERNOON HIGHS ARE EXPECTED TO BE CLOSE TO NORMAL IN THE LOWER 90S AT MOST SITES...BUT AN EARLY START TO CONVECTION COULD HOLD SOME AREAS IN THE 80S. MOST OF THE CONVECTION WILL DISSIPATE DURING THE EVENING BUT THE GFS IS INDICATING ANOTHER SHORTWAVE IN THE NW FLOW ALOFT THAT MAY HELP SPAWN CONVECTION IN THE PROXIMITY OF THE STALLED BOUNDARY OVERNIGHT. SOME OF THIS ACTIVITY MAY SPREAD SOUTHEAST INTO OUR CWA. WL CARRY CHANCE POPS NORTH OF I-20 THURSDAY NIGHT. /22/ .LONG TERM...FRIDAY THROUGH WEDNESDAY...THE PRIMARY CONCERNS WILL BE THE CONTINUATION OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME NEEDED RAINFALL RELIEF FOR THE ARKLAMISS REGION AND ITS AFFECT ON ABOVE NORMAL DAYTIME HIGHS THROUGH THIS WEEKEND. ALSO MODELS AND ENSEMBLES KEEPING AN ACTIVE NORTHERLY FLOW PATTERN FOR THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK. LONGTERM MODELS AND ENSEMBLES ARE CONTINUING TO BRING CHANCES OF RAIN TO THE ARKLAMISS REGION DURING THE PERIOD. A STACK CLOSED LOW WILL LIFT UP INTO SOUTHEAST CANADA BY THIS WEEKEND AS THE UPPER TROUGH AXIS MOVES WELL EAST OF THE REGION. HOWEVER THE MEAN RIDGE AXIS WILL REMAIN WELL WEST OF THE REGION IN THE SOUTHERN PLAINS THROUGH MONDAY. THIS WILL PUT THE REGION IN NORTHWEST FLOW ALOFT WHICH WILL BRING A SERIES OF DISTURBANCES ACROSS THE REGION DURING THE PERIOD. THUS KEEPING SOME DAILY CHANCES OF CONVECTION. PRECIPITABLE WATER WILL RANGE FROM 1.7 TO NEAR 2 INCHES FOR MOST OF THE PERIOD...WHICH SPELL THE POTENTIAL FOR SOME LOCALLY HEAVY TROPICAL DOWNPOURS OF RAINS. THERE WILL BE ABOUT 20 KNOTS OF MEAN FLOW THROUGH THE ATMOSPHERIC COLUMN. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DECENT LAPSE RATES...INSTABILITY AND THERMODYNAMICS IN PLAY. A SURFACE BOUNDARY WILL REMAIN STATIONARY GENERALLY NORTH OF THE REGION. AS WE GO INTO TUESDAY AND WEDNESDAY OF NEXT WEEK THE MEAN RIDGE TO THE WEST WILL STRETCH ITSELF AND FLUCTUATE TOWARD THE REGION. THE MODELS VARY SOME ON THIS CHANGE... BUT AM GOING TOWARD KEEPING THE RIDGE CENTER WEST OF THE REGION... THUS KEEPING THE ARKLAMISS UNDER PERIPHERY FLOW AROUND THE RIDGE. THIS WILL KEEP SOME CHANCE OF CONVECTION FOR THE REGION AS DISTURBANCES PASS OVER THE REGION ON THE PERIPHERY OF THE MEAN RIDGE. SO WITH THIS IN MIND WILL KEEP THE MENTION OF ISOLATED STRONG TO SEVERE STORMS FOR THURSDAY AND FRIDAY IN THE HWO WITH THE RISK OF LOCALLY HEAVY RAINS OF TWO INCHES. AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND WENT CLOSER TO HIGHER ENSEMBLE GUIDANCE. /17/ && .AVIATION...ANOTHER ACTIVE DAY OF CONVECTION IS IN STORE WITH NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE ENTIRE FORECAST AREA AS WE GO INTO THE EARLY AFTERNOON. MOST ACTIVITY HAS BEEN CONFINED TO RIGHT ALONG AND WEST OF THE MS RIVER THIS MORNING...BUT AS DAYTIME HEATING CONTINUES...EXPECT DEVELOPMENT TO INCREASE QUICKLY IN THE MOIST AND UNSTABLE AIR OVER CENTRAL/ERN MS. TSTM ACTIVITY WILL WANE DURING THE EVENING WITH VFR CONDITIONS RETURNING OVERNIGHT...BUT WOULD EXPECT PATCHY AREAS OF MORNING FOG TO BE A POSSIBILITY GIVEN THE WET GROUND. IN THE TAFS...WILL CONTINUE TO GO PESSIMISTIC IN THE 18-00Z TIME FRAME WITH IMPROVING CONDITIONS IN THE 00-03Z PERIOD. /EC/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/03/EC
Hazardous weather outlook, Jun 22, 5:42 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 542 AM CDT WED JUN 22 2011 ARZ074-075-MSZ018-019-025>039-231045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 542 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE TODAY. STORMS WILL GET AN EARLY START THIS MORNING BUT THE MOST INTENSE STORMS ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THURSDAY AND FRIDAY. MOST OF THE STORMS ARE EXPECTED TO OCCUR DURING THE AFTERNOON AND EVENING BUT...A STALLED FRONTAL BOUNDARY AND PASSING DISTURBANCES TO THE NORTH MAY COMBINE TO TRIGGER STORMS AT OTHER TIMES AS WELL. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND AGAIN THURSDAY AND FRIDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-231045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 542 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 60 MPH...QUARTER SIZED HAIL AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE TODAY. STORMS WILL GET AN EARLY START THIS MORNING BUT THE MOST INTENSE STORMS ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING. SOME STORMS MAY PRODUCE RAINFALL RATES OF ONE TO TWO INCHES PER HOUR AND TRAIN OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE THURSDAY AND FRIDAY AFTERNOON AND EVENINGS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Jun 22, 11:55 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT WED JUN 22 2011
MSZ026>028-221740-
GRENADA MS-CARROLL MS-MONTGOMERY MS-
1155 AM CDT WED JUN 22 2011
...STRONG THUNDERSTORMS CROSSING THE INTERSTATE 55 CORRIDOR...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM HOLCOMB TO VAIDEN AT 1155 AM CDT...MOVING EAST
AT 25 MPH.
PEOPLE IN MONTGOMERY...EASTERN CARROLL AND GRENADA COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3388 8976 3387 8957 3331 8950 3327 8986
3381 9002 3381 8999 3383 8998 3383 8993
3390 8993 3390 8992 3390 8977
TIME...MOT...LOC 1655Z 261DEG 22KT 3378 8993 3330 8972
DLSpecial weather statement, Jun 22, 12:15 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1215 PM CDT WED JUN 22 2011 MSZ048-049-221800- HINDS MS-RANKIN MS- 1215 PM CDT WED JUN 22 2011 ...STRONG THUNDERSTORMS MOVING ACROSS THE JACKSON METRO AREA... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF CLINTON TO 6 MILES SOUTHWEST OF TERRY AT 1215 PM CDT...MOVING EAST AT 25 MPH. PEOPLE IN WESTERN RANKIN AND EASTERN HINDS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3238 9038 3243 8994 3207 9005 3206 9046 TIME...MOT...LOC 1715Z 260DEG 20KT 3238 9025 3205 9037 DL
Special weather statement, Jun 22, 12:23 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1223 PM CDT WED JUN 22 2011
MSZ029-032-221810-
WEBSTER MS-CHOCTAW MS-
1223 PM CDT WED JUN 22 2011
...STRONG THUNDERSTORMS MOVING INTO WEBSTER COUNTY...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 20 MILES NORTHWEST OF EMBRY TO 15 MILES
SOUTHWEST OF EUPORA AT 1223 PM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN CHOCTAW AND WEBSTER COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3348 8909 3345 8940 3346 8938 3346 8943
3345 8943 3346 8944 3346 8950 3373 8950
3373 8919 3375 8918 3374 8916
TIME...MOT...LOC 1723Z 255DEG 26KT 3385 8961 3346 8948
DLSpecial weather statement, Jun 22, 12:35 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CDT WED JUN 22 2011
MSZ057-066-221805-
JONES MS-JASPER MS-
1235 PM CDT WED JUN 22 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 14 MILES WEST OF LAUREL AT 1235 PM CDT...MOVING NORTHEAST AT
30 MPH.
PEOPLE IN SOUTHWESTERN JASPER AND NORTHWESTERN JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3154 8932 3158 8940 3180 8940 3181 8932
3199 8932 3184 8894
TIME...MOT...LOC 1735Z 210DEG 24KT 3166 8935
DLSpecial weather statement, Jun 22, 1:03 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 103 PM CDT WED JUN 22 2011 MSZ056-057-221850- SMITH MS-JASPER MS- 103 PM CDT WED JUN 22 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF RALEIGH AT 104 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN JASPER AND SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3223 8943 3221 8894 3185 8950 3199 8964 TIME...MOT...LOC 1804Z 228DEG 26KT 3200 8946 DL
Special weather statement, Jun 22, 1:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CDT WED JUN 22 2011
MSZ030-221850-
CLAY MS-
104 PM CDT WED JUN 22 2011
...LINE OF STRONG THUNDERSTORMS MOVING INTO CLAY COUNTY...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHWEST OF
MONTPELIER TO PHEBA AT 104 PM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CLAY COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3357 8901 3375 8903 3376 8899 3376 8894
3381 8893 3382 8892 3382 8872 3381 8871
3369 8871 3369 8856 3358 8849
TIME...MOT...LOC 1804Z 268DEG 26KT 3375 8900 3357 8891
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:07 AM CDT | Special Weather Statement | JAN | Claiborne | 28 min |
| Jun 22, 11:55 AM CDT | Special Weather Statement | JAN | Grenada, Montgomery | 45 min |
| Jun 22, 12:15 PM CDT | Special Weather Statement | JAN | Rankin | 45 min |
| Jun 22, 12:23 PM CDT | Special Weather Statement | JAN | Webster | 47 min |
| Jun 22, 12:35 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jun 22, 1:03 PM CDT | Special Weather Statement | JAN | Smith | 47 min |
| Jun 22, 1:04 PM CDT | Special Weather Statement | JAN | Clay | 46 min |
| Jun 22, 1:54 PM CDT | Special Weather Statement | JAN | Simpson | 41 min |
| Jun 22, 1:57 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 38 min |
| Jun 22, 2:23 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.